Question by fats: under the thigh skin bumps after injections?
I’m taking injections for HCG and I took a couple injections on/in my thighs and now I feel a bump under the skin,while its not painful i want to know if it will go away.It feels kind of hard and its been two weeks now..Please help me
Answer by J B
This can be some scar tissue and after time, these should eventually go away. Sometimes, it can become permanent but there is no way of knowing this now. Only time will tell on this.
What do you think? Answer below!
Click Here To Check Out This Red Spots On Skin Solution
- How do I get rid of small bumps under skin?
- I have skin bumps in the area of finger joints and doc said i have psoriasis?
- My dog has what the vet calls a cradle rash – scales and bumps all over his skin?
- Q&A: Under the skin bumps that come and go?
- what should i be putting on my hand, im getting a weird skin bumps?